# SDR FDEA200910123543

- Difficulty date: October 12, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50013
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOORBEAM, STA 440, LBL 62 HAS CORROSION AROUND SCREW HOLE.  REMOVED CORROSION IAW SRM 53-00-51 2 BS 440, LBL 62, AND FOUND TO BE OUT OF LIMITS.  ORIGINAL MATERIAL: .120", AFTER REWORK: .098". REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-02. THIS REPAIR IS CLASSIFIED AS A CAT. "A" MAJOR REPAIR.
